# SDR EISA99058

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3350 · Emergency Lighting
- Part: Batt Charger
- Condition: Failed
- Location: Row 15-18
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOPERATIVE.  SEAT ROWS 15 TO 18.  FOUND DURING SERVICE.  REMOVED AND REPLACED AFT BATTERY CHARGER FOR EMERGENCY LIGHT SYSTEM IAW MM 33-53-0.  OPS CHECK GOOD.  (M)
